MAUDE Adverse Event Report: VYAIRE MEDICAL INSPIRATORY LINE HTD 8FT ADULT 20/CS; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER

VYAIRE MEDICAL INSPIRATORY LINE HTD 8FT ADULT 20/CS; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Model Number INSPIRATORY LINE HTD 8FT ADULT 20/CS
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the 4681-504-inspiratory line htd 8ft adult 20/cs started to fire while connected to a patient.The customer confirm that there is no harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Based on the investigation and per sample sent by the customer vyaire determined that personnel may be related with the reported defect since if they do not follow the instructions indicated on spm 71-14249 etal on the correct manufacture of the part number 8023hp, they could damage the wire during the molding process of the cap, since if the wire is not properly placed inside the mold, the wire could be trapped for the molds and damage to the plastic surface may occur exposing the wire.Therefore the rot cause was determined.In addition pfmea 07d was reviewed and we have the controls for this kind of issues.As corrective and preventive action, personnel were retrained on spm 71-14249 etal highlighting the correct molding process for the wire.Also personnel were notified about the complaint.

Brand Name
INSPIRATORY LINE HTD 8FT ADULT 20/CS
Common Device Name
HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13025437
Report Number8030673-2021-00222
Device Sequence Number1893816
Product Code BZE
UDI-Device Identifier10885403039539
UDI-Public(01)10885403039539
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K993833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberINSPIRATORY LINE HTD 8FT ADULT 20/CS
Device Catalogue Number4681-504
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown